MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013466-100
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2019001.Visual and dimensional analysis was performed on the returned device.The reported undersized balloon was not confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no indication of a lot specific product issue.The investigation determined that the device met specification.The distance between the markers on the returned product was within specification and there is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Exemption number e2019001.
 
Event or Problem Description
It was reported that the 4.0x100 armada 18 balloon dilatation catheter was inserted to post dilate the 6.0x100 absolute pro vascular stent in the superficial femoral artery.When the armada was inflated to nominal pressure, it appeared to be the correct 100 mm length; however, the balloon markers did not line up with the shoulders of the balloon.The markers appeared shorter than the 100 mm length.The stent was successfully postdilated and there were no adverse patient effects.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9305536
Report Number2024168-2019-13428
Device Sequence Number19423685
Product Code LIT
UDI-Device Identifier08717648207983
UDI-Public08717648207983
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number1013466-100
Device Lot Number9060541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2019
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1